# SDR AWKA2018100902

- Difficulty date: September 15, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N750XJ
- Make and model: Cessna 750
- Aircraft serial: 7500250
- Aircraft time: 13,058 hours, 6,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

WHILE EN ROUTE, OPERATING ON A FERRY PERMIT FOR AN EXISTING, INTERMITTENT ELECTRICAL ANOMALY, THE FLIGHT CREW SMELLED ELECTRICAL "SMOKE" WHILE CLIMBING THROUGH FL380. THE FLIGHT CREW DONNED THEIR O2 MASKS AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED UNEVENTFULLY IN SLC. MAINTENANCE WAS CONTRACTED TO INSPECT AND REPAIR THE AIRCRAFT. AN EXTENSIVE INSPECTION OF NUMEROUS ITEMS AND SYSTEMS WAS PERFORMED AND NO ANOMALIES WERE FOUND. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED WITH NO FURTHER ISSUES NOTED.
